Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Physics on the Adiabatically Changed Finslerian Manifold and Cosmology"
written by Anton A. Lipovka,
published by Journal of Applied Mathematics and Physics, Vol.5 No.3, 2017
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top